# SDR FDEA202307131208

- Difficulty date: July 13, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 76,363 hours, 18,402 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1669502
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND NUMBER 3 SLAT LOWER SKIN AT APPROXIMATELY STATION XOS 480 FOUND WITH   SCRATCHED MARK.  CARRIED OUT REPAIR AS PER EA #1-5750-T0375227 PART 1 TITLE: WINGS - FLIGHT SURFACES -   RHW #3 SLAT ASSY - INNER SKIN SRM SPLICE REPAIR BETWEEN XOS 455.085 AND XOS 497.924 -   RSC TRACKING. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
